Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 465160, 7 pages
http://dx.doi.org/10.1155/2013/465160
Research Article

Numerical Solutions of Fractional Fokker-Planck Equations Using Iterative Laplace Transform Method

School of Mathematical Sciences, Dezhou University, Dezhou 253023, China

Received 3 August 2013; Revised 17 October 2013; Accepted 2 November 2013

Academic Editor: Dumitru Baleanu

Copyright © 2013 Limei Yan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Sabatier, O. P. Agrawal, and J. A. Tenreiro Machado, Advances in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering, Springer, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  2. D. Baleanu, K. Diethelm, E. Scalas, and J. J. Trujillo, Fractional Calculus, vol. 3 of Series on Complexity, Nonlinearity and Chaos, World Scientific, Singapore, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  3. Y. Liu and B. Xin, “Numerical solutions of a fractional predator-prey system,” Advances in Difference Equations, vol. 2011, Article ID 190475, 11 pages, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. Ma and Y. Liu, “Exact solutions for a generalized nonlinear fractional Fokker-Planck equation,” Nonlinear Analysis: Real World Applications, vol. 11, no. 1, pp. 515–521, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. Rehman and R. Ali Khan, “The Legendre wavelet method for solving fractional differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 11, pp. 4163–4173, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. Li, “Solving a nonlinear fractional differential equation using Chebyshev wavelets,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 9, pp. 2284–2292, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. L. Wu, “A wavelet operational method for solving fractional partial differential equations numerically,” Applied Mathematics and Computation, vol. 214, no. 1, pp. 31–40, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Ü. Lepik, “Solving fractional integral equations by the Haar wavelet method,” Applied Mathematics and Computation, vol. 214, no. 2, pp. 468–478, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. V. S. Ertürk and S. Momani, “Solving systems of fractional differential equations using differential transform method,” Journal of Computational and Applied Mathematics, vol. 215, no. 1, pp. 142–151, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y. Li and N. Sun, “Numerical solution of fractional differential equations using the generalized block pulse operational matrix,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1046–1054, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. A. Saadatmandi and M. Dehghan, “A new operational matrix for solving fractional-order differential equations,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1326–1336, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. Liu, “Approximate solutions of fractional nonlinear equations using homotopy perturbation transformation method,” Abstract and Applied Analysis, vol. 2012, Article ID 752869, 14 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Y. Liu, “Variational homotopy perturbation method for solving fractional initial boundary value problems,” Abstract and Applied Analysis, vol. 2012, Article ID 727031, 10 pages, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. N. H. Sweilam, M. M. Khader, and R. F. Al-Bar, “Numerical studies for a multi-order fractional differential equation,” Physics Letters A, vol. 371, no. 1-2, pp. 26–33, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. Das, “Analytical solution of a fractional diffusion equation by variational iteration method,” Computers & Mathematics with Applications, vol. 57, no. 3, pp. 483–487, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. H. Jafari, C. M. Khalique, and M. Nazari, “Application of the Laplace decomposition method for solving linear and nonlinear fractional diffusion-wave equations,” Applied Mathematics Letters, vol. 24, no. 11, pp. 1799–1805, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. M. Y. Ongun, “The Laplace adomian decomposition method for solving a model for HIV infection of CD4+ cells,” Mathematical and Computer Modelling, vol. 53, no. 5-6, pp. 597–603, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. V. Daftardar-Gejji and H. Jafari, “An iterative method for solving nonlinear functional equations,” Journal of Mathematical Analysis and Applications, vol. 316, no. 2, pp. 753–763, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. H. Jafari, Iterative Methods for solving system of fractional differential equations [Ph.D. thesis], Pune University, 2006. View at Zentralblatt MATH
  20. S. Bhalekar and V. Daftardar-Gejji, “Solving evolution equations using a new iterative method,” Numerical Methods for Partial Differential Equations, vol. 26, no. 4, pp. 906–916, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. V. Daftardar-Gejji and S. Bhalekar, “Solving fractional boundary value problems with Dirichlet boundary conditions using a new iterative method,” Computers & Mathematics with Applications, vol. 59, no. 5, pp. 1801–1809, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. H. Jafari, M. Nazari, D. Baleanu, and C. M. Khalique, “A new approach for solving a system of fractional partial differential equations,” Computers & Mathematics with Applications, vol. 66, no. 5, pp. 838–843, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  23. H. Jafari and S. Seifi, “Solving a system of nonlinear fractional partial differential equations using homotopy analysis method,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 5, pp. 1962–1969, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. H. Risken, The Fokker-Planck Equation, Methods of Solution and Applications, Springer, Berlin, Germany, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  25. T. D. Frank, “Stochastic feedback, nonlinear families of Markov processes, and nonlinear Fokker-Planck equations,” Physica A, vol. 331, no. 3-4, pp. 391–408, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  26. A. Yiidirim, “Analytical approach to Fokker-Planck equation with space- and time fractional derivatives by means of the homotopy perturbation method,” Journal of King Saud University, vol. 22, no. 4, pp. 257–264, 2010. View at Publisher · View at Google Scholar
  27. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York, NY, USA, 1993. View at MathSciNet
  28. I. Podlubny, Fractional Differential Equations, vol. 198, Academic Press, New York, NY, USA, 1999. View at MathSciNet
  29. R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, Singapore, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  30. J. Biazar, K. Hosseini, and P. Gholamin, “Homotopy perturbation method Fokker-Planck equation,” International Mathematical Forum, vol. 3, no. 19, pp. 945–954, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet